MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. OPSITE POST OP 9.5X8.5CM CTN 20; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. OPSITE POST OP 9.5X8.5CM CTN 20; TAPE AND BANDAGE, ADHESIVE
Model Number 66000709
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when applied to clean dry skin and after 3 hours the sides started to peel off and does not stick.Unknown how the procedure finished.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
We have now completed our investigation into the reported complaint.The device used in treatment has not been returned for evaluation, with no additional information provided we have not been able to establish a relationship between the device and the reported event or determine a root cause on this occasion.Probable cause includes skin preparation and application, the ifu offers further guidance.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture.The complaint history file contains further instances of the reported events.No further action deemed necessary.Smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
OPSITE POST OP 9.5X8.5CM CTN 20
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key10681168
Report Number8043484-2020-03210
Device Sequence Number2943203
Product Code KGX
UDI-Device Identifier05000223441241
UDI-Public05000223441241
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K944588
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66000709
Device Catalogue Number66000709
Device Lot Number201938
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1